Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Can diabetics or neuropathy cause burning sensation in the toes?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 10663 Questions
Question
Trying to figure out if I have neuropathy or diabetes. I had severe sciatica about 3 years ago. Treated by chiropractor and it went away after many sessions. Now, My left calf gets stiff when walking on concrete. Toes on left foot feel uncomfortable when walking. Now, toes on left foot BURN severely when I sleep.
Thu, 14 Jun 2018 in Back Pain
 
 
Answered by Dr. Praveen Tayal 1 hour later
Brief Answer:
Can eb a disc related issue.

Detailed Answer:
Hello,
Thanks for posting your query.
The stiffness of calf and burning is likely to be due to a nerve root irritation. This can be due to a disc issue at the lower back. An MRI scan can help in proper diagnosis. This can be due to low levels of methylcobalamin also. Getting a blood test done will help in proper diagnosis.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Wishing you good health.
Regards.
Dr. Praveen Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Praveen-Tayal

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor